# SDR 95UAL900092

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185UA
- Make and model: Boeing 747422
- Aircraft serial: 25395
- Engine: Pwa PW4056
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap Contl Unit
- Part number: 1267627
- Condition: Malfunctioned
- Location: Nr 3 Le Flap
- Part time: 16,417 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INBOARD LEADING EDGE FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  LEADING EDGE FLAP SYSTEM WAS OP CHECKED FOR DISCREPANCIES, NONE WERE FOUND.  THE CENTER FLAP CONTROL UNIT WAS REPLACED, AS A PRECAUTION.  ALSO, AS A FURTHER PRECAUTION, THE NR 3 LEFT HAND LEADING EDGE FLAP DRIVE UNIT WAS REPLACED.
